Oner, T.. (1398). Some topological properties of fuzzy strong b-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(02), 127-131.
T. Oner. "Some topological properties of fuzzy strong b-metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 02, 1398, 127-131.
Oner, T.. (1398). 'Some topological properties of fuzzy strong b-metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(02), pp. 127-131.
Oner, T.. Some topological properties of fuzzy strong b-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 08(02): 127-131.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.